# SDR 2003FA0001291

- Difficulty date: December 29, 2003
- Submitted: December 29, 2003
- Operation: General aviation
- Make and model: Cessna TU206G
- Aircraft serial: U20605485
- Aircraft time: 7,642 hours
- Engine: Cont TSIO520M
- Engine time: 3,626 hours
- Propeller: Mcauly D3A34C403
- System (JASC): 3211 · Main Landing Gear Attach Section
- Part: Attach Fitting
- Part number: 12116013
- Condition: Cracked
- Location: Mlg
- Part time: 7,642 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON SCHEDULED 200 HRS VISUAL INSPECTION, REVEALED ATTACHMENT FITTING MAIN LANDING GEAR OB CRACKED IN AREA OF FWD.  LOWER RADIUS CLOSE THE BOLT HOLE HISTORY RECORD REVELEAD ITS THIRD CHANGE.
